MAUDE Adverse Event Report: INPECO SA FLEXLAB; LABORATORY AUTOMATION SYSTEM

INPECO SA FLEXLAB; LABORATORY AUTOMATION SYSTEM
Model Number FLX
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 01/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The procedure followed to install the hardware kit indicates first of all to "cut off energy supplies".The fse asked by email that the laboratory electrical power supply was off, but the main electrical panel was still connected to power.The fse did not checked that the circuit was dead before starting the replacement and did not cut off the automation system power supply as recommended in the procedure.The event was caused by the fse error.The hardware kit and the installation procedure were reviewed and there is no need of changes.The automation system is performing as expected.No further actions are required.
 
Event or Problem Description
An inpeco fse received an electrical shock while he was working on the automation system, specifically his right hand touched a live 240v wire while he was replacing the circuit breaker of a distribution board of the high volume storage.

Brand Name
FLEXLAB
Common Device Name
LABORATORY AUTOMATION SYSTEM
Manufacturer (Section D)
INPECO SA
via torraccia 26
novazzano, 6883
SZ  6883
MDR Report Key9731889
Report Number3010825766-2020-00002
Device Sequence Number2401780
Product Code CEM
UDI-Device Identifier07640172340004
UDI-Public(01)07640172340004(11)190430
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K121012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2020
Initial Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1